# SDR COMA9860063

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14463102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  REPLACED THE RIGHT WING BLEED AIR PICCOLO TUBE.
